Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Pregnant, back ache, lower abdominal pain. Taken Metronidazole. Upset stomach

i m worried .........., and confuse also...i am 24 weeks pregnant ,due to backache and iower abdominal pain my docter admitted me and although my ultrasound reports are also ok ,even urine R/m is 20-30 EC , albumin (+),Bacteria (+++) which is in normal range /..still docter adviced me the folling medicine 1)TAB MONOCEF 2)TAB CARNISURE 2)TAB SUSTEN.......IN THE HOSPITAL THEY TREATED ME WITH CEFTRIAXONE ,AND METERONIDAZOLE. MY STOMACH IS UPSET EVEN I HAD VOMITTING PLES ADVICE
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

UTI are common in femakles and moreover in pregnant females.
A UTI can be dangerous for your young one.the new born.
what is important here is to control this infection.
so hence your doctor is trying to do the same.
hope this helps.
and your stomach might be upset because of antibiotics.
try taking some shoulde help.
Answered: Mon, 23 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor